# SDR ASAA2017060220944

- Difficulty date: June 2, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 41,352 hours, 12,464 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 16G9V2
- Condition: Failed
- Location: Nr 2 Hf
- Part time: 37,428 hours, 11,044 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB,  HF 2 RADIO DISPLAYED FAIL IN BOTH ACTIVE AND STANDBY DISPLAYS.  ACFT GROUNDED.  PERFORMED BITE TEST. NO FAULTS FOUND AND FAIL LIGHTS EXTINGUISHED.  REMOVED AND REPLACED THE NR 2 HF TRANSCEIVER IAW AMM 23-11-21-400-801. OPS CHECKED GOOD. NO HISTORY.
